A general formula for the anisotropic outer Minkowski content of a set

Luca Lussardi, Elena Villa

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We generalize to the anisotropic case some classical and recent results on the (n-1)-Minkowski content of rectifiable sets in R^n, and on the outer Minkowski content of subsets of R^n. In particular, a general formula for the anisotropic outer Minkowski content is provided; it applies to a wide class of sets, stable under finite unions.
Original languageEnglish
Pages (from-to)393-413
Number of pages21
JournalPROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS
Volume146
DOIs
Publication statusPublished - 2016
Externally publishedYes

Keywords

  • Minkowski content
  • anisotropy

Fingerprint

Dive into the research topics of 'A general formula for the anisotropic outer Minkowski content of a set'. Together they form a unique fingerprint.

Cite this